# SDR Q2SA783004

- Difficulty date: September 2, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23919
- Aircraft time: 92,864 hours, 17,834 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1555M14G04
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENG FIRE WARNING LIGHT ILLUM WHILE ADVANCING POWER TO 88% RPM.  BOTH NR 3 ENG NACELLE IND WERE AT 10 UNITS.  EGT WAS RISING THRU 800 DEG CELCIUS WHILE OTHER ENG WERE AT APPROX 700 DEG CELSIUS.  AIRSPEED WAS 200 KTS, 3500 FT MSL, LEVEL, FLAPS 5 CONFIG.  ENG SHUTDOWN WAS ACCOM IAW MEMORY ITEMS.  AS THE THROTTLE WAS RETARDED TO IDLE, THE FIRE LIGHT WENT OUT.  START LEVER PLACED TO CUT OFF AND FIRE HANDLE PULLED.  THE BOTTLE WAS NOT DISCHARGED SINCE THE LIGHT WAS OUT AND EGT WAS DECREASING.  THE 3 ENGINE APPROACH CHECK LIST WAS ACCOMPLISHED AND LANDED UNEVENTFULLY.  CREW DID NOT DECLARE AN EMERGENCY.  UPON INSPECTION FOUND 14TH STAGE DUCT CRACKED.  REMOVED AND REPLACED 14TH STAGE DUCT IAW AMM 36-11-01, PG 505.  NO LEAKS FOUND, OPS CHECK NORMAL.
